Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On birth control, skipped pills and having irregular periods. Advice?

I have been on birth control since 8th grade to regulate. I ve never had a problem with it till now. I skipped the sugar pills in march because i was going on vacation and was tryin to not have my period then, but it ended up coming anyways. I then took the sugar pills in april and i was just fine, it came when it was suppose to. Well now in May, i skipped the sugar pills again and it then started on saturday may 19 and i was suppose to start on may 16. and i usually only have it about 4 days, well i m still having it and it is now may 30.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Once you make the taking pills irregular, there will be possibility of the irregularities in the periods.
The other possibilities may be the anemia, infection etc.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables,pulses,sprouts, and protein rich foods to have good health and resistance. Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor